Hello all, so I went in for my 6 month checkup with the OBGYN today, and my BP was through the roof (My Mom's side has a history of Hypertension and my BP has always been on the higher side of 'normal' ) I believe it was really high because my Car was hiccuping on the way to the Docs and the Check Engine Light came on, plus I always get nervous when they take my BP. anyways, my OBGYN refused to renew my prescription until my BP is 'under control' which pissed me off. (I'm sure that didn't help my BP any). To make matters worse I don't have a GP in the area that I like or trust, and I'm moving in less than 10 weeks and losing my insurance. Anyways, I was wondering if my BC (NuvaRing) could have raised my BP as well... I never had it checked since I started on it. Has anyone heard of this? Am I just crazy? (ok that was a dumb question, I am crazy lol) I was on a diuretic a few months back that had some odd side effects which bothered me to the point of not taking it anymore. I mean an obvious one was peeing all the time, but I felt foggy when I was on it too. I think what I'm gonna do is just pay for my own insurance once I move and I know a great doc in that area (my hometown) and I'll go to him as my GP and find an OBGYN there. Any advice would be greatly appreciated, I think I just needed to vent about this a little lol.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...